# SDR 2007UALA05324

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,018 hours, 9,386 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FLAMED OUT AND WOULD NOT RESTART.
